# SDR DL73K001756

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 47,253 hours, 37,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A GOUGE AT THE STRINGER 25R SKIN LAP SPLICE AT FS 847.  THE GOUGE WAS IN THE UPPER SKIN OF THE LAP ONLY AND WAS REMOVED WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER, INSTALLED PER ER/A 378486-14, REV A.
